I am not sure how old your nephew is and what he is drinking. If he is taking drugs or certain medications that can make him nervous or cause hallucinations as side effect or make him feel tired as a side effect then this can make him moody and unhappy. These can cause tantrums. Hence talk to his doctor about his medications.
Also some children are prone to temper tantrums. It is important to work with these children to find ways to distract them, understand when they are likely to throw tantrums and prevent it from escalating through positive reinforcement or through distraction techniques, rewarding good behavior with things that the child was demanding through tantrums etc. Please discuss this with the child’s pediatrician and if need be through a couple of counseling sessions. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.